# SDR QXEA0201370

- Difficulty date: June 12, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 2,589 hours, 3,092 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - LEFT HAND CENTER LEADING EDGE INBOARD RIB IS CRACKED IN TWO PLACES AND OUTBOARD RIB HAS ONE CRACK.  REPAIRED IAW HORIZON AIR EA 6-57-28 AND WVAC EO DH8S-57-0428.
